On soft fuzzy metric spaces and topological structure

Main Article Content

Ferhan Sola Erduran
Ebru Yigit
Rabia Alar
Ayten Gezici

Abstract

In this paper we examine some topological properties of soft fuzzy metric space which introduced in [5].
We dene the concepts such as countability, convergence, completeness in soft fuzzy metric spaces and also
we establish some related theorems to this denitions.

Article Details

How to Cite
Erduran, F., Yigit, E., Alar, R., & Gezici, A. (2018). On soft fuzzy metric spaces and topological structure. Journal of Advanced Studies in Topology, 9(1), 61-70. https://doi.org/10.20454/jast.2018.1408
Section
Original Articles